# SDR SWAA2023041722651

- Difficulty date: March 31, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECTION PANEL; VERTICAL WEB TO DEFLECTION RIB ATTACH CLIP ANGLE CRACKED.<[01] VERIFIED.
